# SDR CALA2019062401052

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 66,164 hours, 27,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D31516617
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR LANYARD NOT SECURED CORRECTLY.  PROPERLY SECURED THE R1 DOOR SLIDE GIRT BAR LANYARD IAW AMM 25-6 2-44-400-802-A, SUBTASK 25-62-44-420-066-A.
